# SDR F3LA2014032801030

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 36,527 hours, 17,975 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454H
- Part serial: 5664
- Condition: Seized
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY LP 828679 ITEM P 1.  VENT BLOWER FAULT EN ROUTE.  R & R FAN EXTRACT BLOWER, FIN 20HQ IAW AMM 21-26-51 PB 401.  PERFORMED OPERATIONS CHECK OF AVIONICS EQUIPMENT VENTILATION IAW AMM 21-26-00-710-001A & OPERATIONS CHECK TEST OF AVIONICS SMOKE DETECTION IAW AMM 26-15-00-710-001A.  OPERATIONS CHECKED GOOD, NO SMOKE DETECTED.
